Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 579628, 7 pages
http://dx.doi.org/10.1155/2014/579628
Research Article

The Adomian Decomposition Method for Solving a Moving Boundary Problem Arising from the Diffusion of Oxygen in Absorbing Tissue

Department of Mathematics, Faculty of Science, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), P.O. Box 90950, Riyadh 11623, Saudi Arabia

Received 15 April 2014; Revised 27 June 2014; Accepted 11 July 2014; Published 4 August 2014

Academic Editor: Ahmed Elaiw

Copyright © 2014 Lazhar Bougoffa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lazhar Bougoffa, “The Adomian Decomposition Method for Solving a Moving Boundary Problem Arising from the Diffusion of Oxygen in Absorbing Tissue,” The Scientific World Journal, vol. 2014, Article ID 579628, 7 pages, 2014. doi:10.1155/2014/579628